Alert archive / North Dakota / Wind Chill Warnings in 2013
Wind Chill Warning 4, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Dec 6, 2013, 1:38 PM MST for 32 counties in North Dakota. It was in force for 22 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 6, 2013, 1:38 PM MST (20:38 UTC)
- Expired
- Dec 7, 2013, 12:00 PM MST
- In force
- 22 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 6, 11:53 PM MST | EXTR WIND CHILL -43 | 2 Nw Hettinger, ND | ASOS STATION HETTINGER MUNICIPAL AIRPORT HEI |
| Dec 7, 2:35 AM MST | EXTR WIND CHILL -41 | 1 W Carrington, ND | AWOS STATION CARRINGTON AIRPORT 46D |
| Dec 7, 2:56 AM MST | EXTR WIND CHILL -46 | 6 S Dickinson, ND | |
| Dec 7, 2:56 AM MST | EXTR WIND CHILL -45 | 9 Nw Alkabo, ND | MESONET STATION 30 W CROSBY CSBN8 |
| Dec 7, 2:56 AM MST | EXTR WIND CHILL -43 | 1 N Harvey, ND | AWOS STATION HARVEY AIRPORT 5H4 |
| Dec 7, 3:35 AM MST | EXTR WIND CHILL -44 | 2 Ese Tioga, ND | |
| Dec 7, 3:35 AM MST | EXTR WIND CHILL -42 | 3 S Linton, ND | AWOS STATION 3 SSW LINTON 7L2 |
| Dec 7, 4:22 AM MST | EXTR WIND CHILL -47 | 1 Ene Shell Valley, ND | MESONET STATION 1 ENE SHELL VALLEY TMTN8 |
| Dec 7, 4:56 AM MST | EXTR WIND CHILL -50 | 6 S Dickinson, ND | ASOS STATION DICKINSON MUNICIPAL AIRPORT KDIK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KBIS 062038 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 238 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING NOW IN EFFECT FOR THE NORTH...SOUTH CENTRAL AND EAST THROUGH EARLY SATURDAY AFTERNOON. THE WIND CHILL ADVISORY FOR SOUTHWEST NORTH DAKOTA CONTINUES THROUGH SATURDAY MORNING... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW ARE NOW EXPECTED ACROSS THE NORTH...SOUTH CENTRAL AND EAST TONIGHT THROUGH EARLY SATURDAY AFTERNOON. THE WIND CHILL WARNING HAS BEEN ISSUED FOR PLACES LIKE WILLISTON...MINOT...BOTTINEAU...RUGBY...WATFORD CITY...HAZEN...BISMARCK...LINTON AND OAKES. THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE WIND CHILL VALUES NEAR 45 BELOW ZERO NORTH SOUTH CENTRAL AND EAST. WIND CHILLS IN THE 30S BELOW BELOW ARE FORECAST FOR THE SOUTHWEST...WHERE THE WIND CHILL ADVISORY CONTINUES THROUGH SATURDAY MORNING. LIMIT OUTDOOR ACTIVITY... COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR SATURDAY NIGHT INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-070445- /O.UPG.KBIS.WC.Y.0014.000000T0000Z-131207T1900Z/ /O.NEW.KBIS.WC.W.0004.131206T2038Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 238 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 1 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST SATURDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...THROUGH SATURDAY EARLY AFTERNOON. * WIND CHILL VALUES...TO NEAR 45 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031>033-040>045-070445- /O.CON.KBIS.WC.Y.0014.000000T0000Z-131207T1900Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 238 PM CST FRI DEC 6 2013 /138 PM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/ SATURDAY... * TIMING...THROUGH SATURDAY MORNING. * WIND CHILL VALUES...30S TO NEAR 40 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ WAA
7 follow-up statements
000 WWUS43 KBIS 070022 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 622 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING NORTH...SOUTH CENTRAL AND EAST THROUGH EARLY SATURDAY AFTERNOON... ... WIND CHILL ADVISORY SOUTHWEST THROUGH SATURDAY MORNING... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW ARE EXPECTED ACROSS THE NORTH...SOUTH CENTRAL AND EAST TONIGHT THROUGH EARLY SATURDAY AFTERNOON. A WIND CHILL WARNING CONTINUES FOR PLACES LIKE WILLISTON...MINOT...BOTTINEAU...RUGBY...WATFORD CITY...HAZEN...BISMARCK...LINTON AND OAKES. WIND CHILLS IN THE 30S BELOW BELOW ARE FORECAST FOR THE SOUTHWEST...WHERE THE WIND CHILL ADVISORY CONTINUES THROUGH SATURDAY MORNING. LIMIT OUTDOOR ACTIVITY... COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR SATURDAY NIGHT INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-070830- /O.CON.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 622 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST SATURDAY... * TIMING...THROUGH SATURDAY EARLY AFTERNOON. * WIND CHILL VALUES...TO 45 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031>033-040>045-070830- /O.CON.KBIS.WC.Y.0014.000000T0000Z-131207T1900Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 622 PM CST FRI DEC 6 2013 /522 PM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/ SATURDAY... * TIMING...THROUGH SATURDAY MORNING. * WIND CHILL VALUES...30S TO NEAR 40 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ WAA/RP KINNEY
000 WWUS43 KBIS 070350 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 950 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING NORTH...SOUTH CENTRAL AND EAST THROUGH EARLY SATURDAY AFTERNOON... ... WIND CHILL ADVISORY SOUTHWEST THROUGH SATURDAY MORNING... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW ARE EXPECTED ACROSS THE NORTH...SOUTH CENTRAL AND EAST OVERNIGHT THROUGH EARLY SATURDAY AFTERNOON. A WIND CHILL WARNING CONTINUES FOR PLACES LIKE WILLISTON...MINOT...BOTTINEAU...RUGBY...WATFORD CITY...HAZEN... BISMARCK...LINTON AND OAKES. WIND CHILLS IN THE 30S BELOW BELOW ARE FORECAST FOR THE SOUTHWEST...WHERE THE WIND CHILL ADVISORY CONTINUES THROUGH SATURDAY MORNING. LIMIT OUTDOOR ACTIVITY... COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR SATURDAY NIGHT INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-071200- /O.CON.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 950 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST SATURDAY... * TIMING...THROUGH EARLY SATURDAY AFTERNOON. * WIND CHILL VALUES...TO 45 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ031>033-040>045-071200- /O.CON.KBIS.WC.Y.0014.000000T0000Z-131207T1900Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 950 PM CST FRI DEC 6 2013 /850 PM MST FRI DEC 6 2013/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/ SATURDAY... * TIMING...THROUGH SATURDAY MORNING. * WIND CHILL VALUES...30S TO NEAR 40 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ WAA/RP KINNEY
000 WWUS43 KBIS 070544 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1144 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH EARLY SATURDAY AFTERNOON... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA TONIGHT THROUGH SATURDAY MORNING. LIMIT OUTDOOR ACTIVITY...COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR SATURDAY NIGHT INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ031>033-040>045-071345- /O.UPG.KBIS.WC.Y.0014.000000T0000Z-131207T1900Z/ /O.EXA.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 1144 PM CST FRI DEC 6 2013 /1044 PM MST FRI DEC 6 2013/ ...WIND CHILL WARNING IN EFFECT UNTIL 1 PM CST /NOON MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST /NOON MST/ SATURDAY. * TIMING...THROUGH EARLY SATURDAY AFTERNOON. * WIND CHILL VALUES...TO 45 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-071345- /O.CON.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1144 PM CST FRI DEC 6 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST SATURDAY... * TIMING...THROUGH EARLY SATURDAY AFTERNOON. * WIND CHILL VALUES...TO 45 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ AYD
000 WWUS43 KBIS 070918 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 318 AM CST SAT DEC 7 2013 ...WIND CHILL WARNING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. LIMIT OUTDOOR ACTIVITY...COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR THIS AFTERNOON INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071730- /O.CON.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 318 AM CST SAT DEC 7 2013 /218 AM MST SAT DEC 7 2013/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/ THIS AFTERNOON... * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...TO 45 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ AYD
000 WWUS43 KBIS 071241 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 641 AM CST SAT DEC 7 2013 ...WIND CHILL WARNING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. LIMIT OUTDOOR ACTIVITY...COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR THIS AFTERNOON INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071900- /O.CON.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 641 AM CST SAT DEC 7 2013 /541 AM MST SAT DEC 7 2013/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/ THIS AFTERNOON... * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...35 TO 50 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ AYD/TWH
000 WWUS43 KBIS 071557 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 957 AM CST SAT DEC 7 2013 ...WIND CHILL WARNING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING... .BITTERLY COLD WIND CHILLS AS LOW AS 45 BELOW WERE CONTINUING ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. LIMIT OUTDOOR ACTIVITY...COVER ALL EXPOSED SKIN...AND CARRY A WINTER SURVIVAL KIT IN YOUR VEHICLE. FURTHER ADVISORIES ARE POSSIBLE FOR THIS AFTERNOON INTO SUNDAY AS THIS LARGE AND DANGEROUS ARCTIC AIR MASS CONTINUES OVER THE NORTHERN PLAINS. KEEP UP TO DATE ON THE LATEST WEATHER AND ROAD INFORMATION. FOLLOW THE FORECAST AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071900- /O.CON.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 957 AM CST SAT DEC 7 2013 /857 AM MST SAT DEC 7 2013/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/ THIS AFTERNOON... * TIMING...THROUGH THIS MORNING. * WIND CHILL VALUES...35 TO 50 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ JNS
000 WWUS43 KBIS 071849 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1249 PM CST SAT DEC 7 2013 ...WIND CHILL ADVISORY REPLACES WIND CHILL WARNING FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY MORNING... .VERY COLD WIND CHILLS WILL CONTINUE THROUGH SUNDAY MORNING WITH VALUES RANGING FROM 25 BELOW TO 35 BELOW. USE CAUTION IF YOU MUST BE OUTSIDE...COVER ALL EXPOSED SKIN AND CARRY A WINTER SURVIVAL KIT IN YOUR CAR. NDZ041-042-044>048-050-051-072000- /O.CAN.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOTT...ELGIN...HETTINGER...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1249 PM CST SAT DEC 7 2013 /1149 AM MST SAT DEC 7 2013/ ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL WARNING. WIND CHILL VALUES REMAIN LOW BUT HAVE WARMED ABOVE WARNING AND ADVISORY CRITERIA. THE WIND CHILL WARNING HAS THEREFORE BEEN CANCELLED. $$ NDZ001>005-009>013-017>023-025-031>037-040-043-080300- /O.EXP.KBIS.WC.W.0004.000000T0000Z-131207T1900Z/ /O.NEW.KBIS.WC.Y.0015.131207T1900Z-131208T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-BOWMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... BOWMAN 1249 PM CST SAT DEC 7 2013 /1149 AM MST SAT DEC 7 2013/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... ...WIND CHILL WARNING WILL EXPIRE AT 1 PM CST /NOON MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY. * TIMING...THROUGH SUNDAY MORNING. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JNS
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Dec 6, 11:37 AM MST, 2 hours 1 minute earlier.
Area forecast discussion, Dec 6, 11:37 AM MST, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1237 PM CST FRI DEC 6 2013 .UPDATE... ISSUED AT 1233 PM CST FRI DEC 6 2013 MAINLY CLEAR SKIES AND FRIGID TEMPERATURES CONTINUE BENEATH AN ARCTIC HIGH PRESSURE SYSTEM. WIND CHILL ADVISORY CONTINUES THROUGH SATURDAY EARLY AFTERNOON. UPDATE ISSUED AT 841 AM CST FRI DEC 6 2013 LOW CLOUD SATELLITE BAND REVEALS SOME LAKE EFFECT STRATUS ALONG AND SOUTH OF LAKE SAKAKAWEA IN THE MISSOURI RIVER VALLEY SOUTH TO BISMARCK. ADDED CLOUDS AND FLURRIES THROUGH NOON TODAY THERE. ELSEWHERE...SKIES AND CLEAR AND IT ITS QUITE COLD. THERE ARE SCATTERED AREAS AROUND 40 BELOW WIND CHILLS THIS MORNING...ACROSS THE WEST. SEE THESE COLD WIND CHILLS NEAR 40 BELOW LASTING ANOTHER HOUR OR SO...OTHERWISE WE ARE IN A HIGH END WIND CHILL ADVISORY TODAY. UPDATE ISSUED AT 641 AM CST FRI DEC 6 2013 ARCTIC HIGH PRESSURE CENTERED OVER MONTANA WILL MOVE SLOWLY SOUTH AND EAST TODAY. CURRENT TEMPERATURES ARE RANGING FROM TO 10 TO 2O BELOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. HETTINGER HAS FALLEN TO 23 BELOW. WEST TO NORTHWEST WINDS OF 5 TO 15 MPH ARE PRODUCING WIND CHILLS OF 30 TO 40 BELOW ACROSS THE REGION. A FEW SPOTS HAVE DROPPED BELOW 40 BELOW BUT AREAL EXTEND IS NOT GREAT ENOUGH FOR A WIND CHILL WARNING. THERE ARE ALSO A FEW AREAS OF STRATUS SHOWING UP. ESPECIALLY DOWNSTREAM OF LAKE SAKAKAWEA. THESE CLOUDS COULD MAKE IT INTO THE BISMARCK MANDAN AREA IN THE NEXT HOUR OR SO...AND A FEW LAKE EFFECT FLURRIES CAN NOT BE RULED OUT THIS MORNING FROM HAZEN TO CENTER AND BISMARCK MANDAN. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 333 AM CST FRI DEC 6 2013 DANGEROUS WIND CHILLS WILL CONTINUE TO HIGHLIGHT THE SHORT TERM FORECAST. WILL CONTINUE THE WIND CHILL ADVISORY WHICH GOES THROUGH SATURDAY MORNING. A FEW LOCATIONS ACROSS WESTERN NORTH DAKOTA THIS MORNING MAY HAVE WIND CHILLS OF -40 F TO -45 F. HOWEVER...THIS WILL ONLY BE FOR A FEW HOURS AND DOES NOT WARRANT MULTIPLE HEADLINES CHANGES THROUGHOUT THE DAY. ANOTHER SUB-ZERO DAY IS EXPECTED TEMPERATURE- WISE TODAY...WITH A BLEND OF THE 00 UTC GUIDANCE SUITE UTILIZED...MINUS THE WARM NAM/MET. WIND CHILLS VALUES OF -25 F TO -35 F WILL CONTINUE AREA WIDE THROUGH THE AFTERNOON WITH NORTHWEST WINDS OF 10 TO 15 KTS EMANATING OUT OF THE SURFACE RIDGE AXIS ACROSS CENTRAL AND SOUTHEAST MONTANA. THIS RIDGE AXIS DOES PROPAGATE INTO SOUTHWEST NORTH DAKOTA TONIGHT. THUS...THE COLDEST OVERNIGHT LOWS TONIGHT ARE EXPECTED ACROSS THE WEST IN THE -20 TO -25 F RANGE WHERE WINDS BECOME LIGHT. ACROSS THE CENTRAL...STRONGER WINDS NEAR 10 KTS WILL LIMIT THE TEMPERATURE FALL TO THE -15 F TO -20 F RANGE. THIS IS FAIRLY CLOSE TO A BLEND OF THE 00 UTC STATISTICAL GUIDANCE...MODIFIED ACROSS THE CENTRAL FOR THE SLIGHTLY WARMER DETERMINISTIC MODEL GUIDANCE FOR MIXING. WIND CHILL WARNING CRITERIA OF -40 F OR COLDER IS POSSIBLE TONIGHT INTO SATURDAY MORNING...AND WILL LET FURTHER SHIFTS EVALUATE IF AN UPGRADE WILL BE NEEDED. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 333 AM CST FRI DEC 6 2013 ARCTIC AIR REMAINS ENTRENCHED OVER THE FORECAST AREA AT THE BEGINNING OF THE LONG TERM PERIOD SATURDAY MORNING. HOWEVER...A STRONG EASTERN PACIFIC RIDGE BEGINS TO BREAK DOWN AT THIS TIME... WHICH WILL EVENTUALLY END THE TRANSPORT OF ARCTIC AIR SOUTH INTO THE NORTHERN PLAINS. HOWEVER...UNTIL THE BREAKDOWN IS COMPLETE...WE WILL SEE A BATTLE BETWEEN PACIFIC AND ARCTIC AIR WITH BRIEF WARM-UPS FOLLOWED BY SHOTS OF MODIFIED ARCTIC AIR THROUGH THE EXTENDED PERIOD. AFTER A VERY COLD MORNING SATURDAY...A SHORTWAVE TROUGH MOVES THROUGH THE NORTHERN ROCKIES AND INTO THE PLAINS SUNDAY. THIS WILL BRING INCREASING CLOUDS AND A LITTLE LIGHT SNOW TO MAINLY SOUTHERN AND EASTERN PORTIONS OF THE LOCAL AREA LATE SATURDAY NIGHT AND SUNDAY. THIS IS QUICKLY FOLLOWED BY A NORTHERN STREAM WAVE SUNDAY NIGHT BRINGING A REINFORCING SHOT OF ARCTIC AIR MONDAY MORNING. A QUICK MOVING CLIPPER SYSTEM WILL BRING A CHANCE OF LIGHT SNOW MONDAY INTO MONDAY EVENING. FOLLOWED BY YET ANOTHER SHOT OF COLD AIR TUESDAY AND WEDNESDAY. THEN ANOTHER BRIEF WARM-UP LATE IN THE WORK WEEK WITH ANOTHER CHANCE OF LIGHT SNOW...BEFORE ONE MORE COLD HIGH SETTLES OVER THE AREA BY THE BEGINNING OF NEXT WEEKEND. WE WILL LIKELY NEED WIND CHILL HEADLINES FOR AT LEAST PORTIONS OF THE FORECAST AREA SATURDAY NIGHT INTO SUNDAY MORNING AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING. BEYOND THIS...ARCTIC AIR WILL BE MODIFIED SOMEWHAT AND COLD SPELLS WILL BE SHORTER IN DURATION. THUS WIND CHILL HIGHLIGHTS ARE LESS CERTAIN BEYOND THE BEGINNING OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1233 PM CST FRI DEC 6 2013 VFR CONDITIONS ARE FORECAST ACROSS THE REGION THROUGH THE 18Z TAF PERIOD. MAIN HAZARD TO AVIATION CONTINUES TO BE THE FRIGID TEMPERATURES AND WIND CHILLS ACROSS THE NORTHERN PLAINS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && UPDATE...WAA SHORT TERM...AYD LONG TERM...TWH AVIATION...WAA
Hazardous weather outlook, Dec 6, 2:39 AM MST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 AM CST FRI DEC 6 2013 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 339 AM CST FRI DEC 6 2013 /239 AM MST FRI DEC 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY REMAINS IN EFFECT FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. GO TO WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WIND CHILL ADVISORY REMAINS IN EFFECT FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH SATURDAY MORNING. WIND CHILL TEMPERATURES TO 35 BELOW ZERO ARE POSSIBLE SUNDAY MORNING...MONDAY MORNING..AND AGAIN TUESDAY MORNING. THERE IS A CHANCE OF LIGHT SNOW SUNDAY...MAINLY ALONG AND SOUTH OF INTERSTATE 94. AN ALBERTA CLIPPER SYSTEM WILL FOLLOW FOR MONDAY AND MONDAY NIGHT WITH A CHANCE OF LIGHT SNOW ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA. MINOR SNOWFALL ACCUMULATIONS OF UP TO ONE INCH ARE POSSIBLE FOR BOTH SUNDAY AND MONDAY. STRONG WINDS WITH THE ALBERTA CLIPPER COULD PRODUCE AREAS OF BLOWING AND DRIFTING SNOW MONDAY INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD/TWH
Nearby
Wind Chill Warnings in North Dakota, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.